# SDR ASAA2022120141002

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,099 hours, 7,581 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB. RESET WITH RECALL. GROUNDED - YES. ON FIRST BITE ATTEMPT, "FLT DECK TRIM VALVE" LIGHT ILLUMINATED ON "BIT" STEP AND "PREV FLT" STEP, BUT EXTINGUISHED ON "VERIFY" STEP. 2ND ATTEMPT, "SRADA EXIT" LIGHT ILLUMINATED ON "VERIFY" STEP. CYCLED POWER, RAN BITE TWICE REF B737-900 AMM 21-61-00. FAULTS DID NOT REPRODUCE, BITE PASSED, AIRCRAFT SAFE TO RESUME SERVICE.
